# SDR AALA20061161

- Difficulty date: December 3, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- System (JASC): 3210 · Main Landing Gear
- Part: Relay
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - AFTER GEAR RETRACTION, GOT NOSE AIR GROUND DISAGREE STATUS MESSAGE. RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED SYSTEM ONE AIR GROUND RELAY K177.  SYSTEM GROUND CHECKED NORMAL OPERATION.
